question-icon

What causes pain in lower limbs?

default
Posted on Tue, 19 May 2015
Question: i am getting lower limb pain since 2 months, before that i have suffered viral fever
doctor
Answered by Dr. Prasanna Heijebu (36 minutes later)
Brief Answer:
Possible post viral fatigue syndrome.

Detailed Answer:
Hi Sir.

I understand your concern.

You seem to post viral fatigue syndrome. This can present with intense leg cramps.

Since when are you taking the supplements? These symptoms should settle down with pregabalin, methylcobalamin and replacement of Vit D as prescribed by your physician.

You need not worry much as of now since the pain will subside in 1-2 weeks from now. No specific therapy is need as of now.

You require added work up only if symptoms does not resolve after 2 weeks.

Post your further queries if any.

Thank you.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Prasanna Heijebu (58 minutes later)
sir myself i am physician,already its 2 months and i am taking above medications since 15 days so worried, does i need to do any further investigations and medications.
vit d was 6
vit b12 356
otherwise TSH and routine lab is normal.
doctor
Answered by Dr. Prasanna Heijebu (18 hours later)
Brief Answer:
No further investigations are needed at this stage.

Detailed Answer:
Hi Sir.

I understand your concern.

In case if symptoms still persist,low Vit D levels have to be attributed.

You seem to have normal Vit B12 levels,hence you can stop taking pregabalin as its continuous use is not advised.Methylcobalamin can be continued.

I advise you to take 600 IU of Tab Calciferol one tab daily for 3 months along with Tab Tayo K one tab once a month.

Also tab conviron forte one tab a day for 3 months should be used at bedtime to improve body iron as well.

Please note these drugs have to be taken under medical prescription.

You do not need any further investigations as of now.

This regimen should improve all your symptoms.

Post your further queries if any.
Thank you.
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Prasanna Heijebu

General & Family Physician

Practicing since :2010

Answered : 1422 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes pain in lower limbs?

Brief Answer: Possible post viral fatigue syndrome. Detailed Answer: Hi Sir. I understand your concern. You seem to post viral fatigue syndrome. This can present with intense leg cramps. Since when are you taking the supplements? These symptoms should settle down with pregabalin, methylcobalamin and replacement of Vit D as prescribed by your physician. You need not worry much as of now since the pain will subside in 1-2 weeks from now. No specific therapy is need as of now. You require added work up only if symptoms does not resolve after 2 weeks. Post your further queries if any. Thank you.